Hiroshima Mathematical Journal

The weak supersolution-subsolution method for second order quasilinear elliptic equations

Takeshi Kura

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 19, Number 1 (1989), 1-36.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129479

Digital Object Identifier
doi:10.32917/hmj/1206129479

Mathematical Reviews number (MathSciNet)
MR1009660

Zentralblatt MATH identifier
0735.35056

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35D05

Citation

Kura, Takeshi. The weak supersolution-subsolution method for second order quasilinear elliptic equations. Hiroshima Math. J. 19 (1989), no. 1, 1--36. doi:10.32917/hmj/1206129479. https://projecteuclid.org/euclid.hmj/1206129479


Export citation

References

  • [1] K. Ak, On the Dirichlet problem for quasi-linear elliptic differential equations of the second order, J. Math. Soc. Japan 13 (1961), 45-62.
  • [2] K. Ak and T. Kusano, On bounded solutions of second order elliptic differential equations, J. Fac. Sci. Univ. Tokyo. Sect. I 11 (1964), 29-37.
  • [3] L. Boccardo, F. Murat and J. P. Puel, Resultats d'existence pour certains problemes elliptiques quasilineaires, Ann. Scuola Norm. Sup. Pisa 11 (1984), 213-235.
  • [4] F. E. Browder, Existence theorems for nonlinear partial differential equations, Proceedings of Symposia in Pure Mathematics, vol. 16, ed. by S. S. Chern and S. Smale, Amer. Math.
  • Soc, Providence (1970), 1-60.
  • [5] N. P. Cac, The method of upper and lower solutions for some nonlinear boundary value problems, Can. J. Math. 37 (1985), 430-441.
  • [6] J. Deuel and P. Hess, A criterion for the existence of solutions of non-linear elliptic boundary value problems, Proc. Royal Soc. Edinburgh 74 (A) (1974/75), 49-54.
  • [7] J. I. Diaz, Nonlinear Partial Differential Equations and Free Boundaries Vol. 1 Elliptic equations, Research Notes in Math. 106, Pitman, London, 1985.
  • [8] E. DiBenedetto, C 1 + local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. Theory, Methods and Applications 7 (1983), 827-850.
  • [9] N. Fukagai, Existence and uniqueness of entire solutions of second order sublinear elliptic equations, Funkcial. Ekvac. 29 (1986), 151-165.
  • [10] Y. Furusho, Positive solutions of linear and quasilinear elliptic equations in unbounded domains, Hiroshima Math. J. 15 (1985), 173-220.
  • [11] B. Gidas, W. M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), 209-243.
  • [12] P. Hess, On a second order nonlinear elliptic boundary value problem, in Nonlinear Analysis ed. by L. Cesari, R. Kannan and H. F. Weinberger, Academic Press, New York (1978), 99-107.
  • [13] P. Hess, Nonlinear elliptic problems in unbounded domains, in Theory of Nonlinear Operators, Constructive Aspects, ed. by R. Kluge, Akademie Verlag, Berlin (1978), 105-110.
  • [14] I. Hirai and K. Ak, On generalized Peano's theorem concerning the Dirichlet problem for semi-linear elliptic differential equations, Proc. Japan Acad. 36 (1960), 480-485.
  • [15] N. Kawano, On bounded entire solutions of semilinear elliptic equations, Hiroshima Math. J. 14 (1984), 125-158.
  • [16] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, 1980.
  • [17] M. A. Krasnoseskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergaman Press, Oxford, 1964.
  • [18] T. Kusano and S. Oharu, On entire solutions of second order semilinear elliptic equations, J. Math. Anal. Appl. 113 (1986), 123-135.
  • [19] O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Qusailinear Elliptic Equations, Academic Press, New York, 1968.
  • [20] J. L. Lions, Quelques Methodes de Resolution des Problemes aux Limites Non-lineaires, Dunod, Paris, 1969.
  • [21] M. Nagumo, On principally linear elliptic differential equations of the second order, Osaka Math. J. 6 (1954), 207-229.
  • [22] Ju. G. Reshetnjak, On the almost everywhere differentiability of solutions of elliptic equations, Sibirsk. Mat. Z. 164 (1987), 193-195. (Russian)
  • [23] P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), 126-150.
  • [24] M. M. Vainberg, Variational Methods for the Study of Nonlinear Operators, Holden-Day, San Francisco, 1964.